# SDR R61A201211220659

- Difficulty date: November 22, 2012
- Submitted: November 24, 2012
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 21,792 hours, 16,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT FLOORBEAM CORRODED AT FRAMES 84 AND 89.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLOORBEAM AT FRAMES 84 TO 89 IAW EMB 170 SRM 51-42-01 AND 51-43-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
